# SDR CALA9600697

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL BEAM CRACKED IN HALF AT BS 540, RBL 24.8.  THE BEAM WAS REMOVED AND A NEW BEAM WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 57-10-2.
